# SDR ABXA20140910313

- Difficulty date: September 10, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 139DL ATTACHED CROSS MEMBER CORRODED AROUND NUTPLATES.  CLEANED UP CORRODED AREAS & FOUND TO BE OUT OF LIMITS IAW SRM 53-30-12 FIG 101.  REPLACED WITH NEW PART & DRILLED HOLES IAW SRM 51-40-08 & INSTALLED NUTPLATES IAW SRM 51-40-02.  APPLIED IAW AMM 51-21-00 & APPLIED CORBAN IAW AMM 51-00-59-2.  CORRODED L2, PN 145T8629-3, PART NAME CHANNEL, SN NA, FS & BS LOCATION FROM STATION 940 TO 940.  ACFT WAS GNDED.
